# SDR DXTA2009032303560

- Difficulty date: March 11, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N943QS
- Make and model: Cessna 750
- Aircraft serial: 7500043
- Aircraft time: 9,728 hours, 6,158 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bolt
- Condition: Worn
- Location: Aileron Pulley
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE TURNING THE YOKE TO THE RIGHT, THE CONTROLS "BIND" UP AROUND HALF DEFLECTION. REMOVED AND REPLACED CORRODED SPOILER INBD AND OTBD BUNGEES.  REMOVED AND REPLACED SPOILER MIXER INPUT PULLEY SPRING TENSIONER IAW MFG DWG 6760260 MADE REQUIRED ADJUSTMENT. REMOVED AND REPLACED AILERON FEED THROUGH PULLEY BOLT. WORK IAW MM 27-10 BUNGEE ASSY-INBD 6760202-25/ OTBD 6760202-26, SPRING / S2951-35.
